# SDR JR2R2011050500193

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,482 hours, 13,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RT SIDE WALL SEAT TRACK CORRODED.  REMOVED AND REPLACED SIDE WALL SEAT TRACK IAW CRJ7 AMM 53-00-49.
